Alert archive / Oregon / Gale Warnings in 2025

Gale Warning 21, NWS Portland, OR

October 24, 2025

NWS Portland, OR issued this gale warning at Oct 24, 2025, 2:08 PM PDT. It took effect at Oct 25, 2025, 2:32 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2025, 2:08 PM PDT (21:08 UTC)
In effect from
Oct 25, 2025, 2:32 AM PDT
Expired
Oct 25, 2025, 12:00 PM PDT
In force
9 hr
Issued by
NWS Portland, OR

The text

As transmitted.

327 
WHUS76 KPQR 242108
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
208 PM PDT Fri Oct 24 2025

PZZ210-251315-
/O.CAN.KPQR.SE.W.0018.000000T0000Z-251025T1200Z/
/O.NEW.KPQR.SC.Y.0122.251024T2108Z-251025T1200Z/
/O.EXP.KPQR.GL.W.0020.000000T0000Z-251024T2100Z/
/O.UPG.KPQR.GL.A.0013.251025T1200Z-251026T0600Z/
/O.NEW.KPQR.GL.W.0021.251025T1200Z-251026T0900Z/
Columbia River Bar-
208 PM PDT Fri Oct 24 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 2 AM PDT SUNDAY...

* WHAT...For the Small Craft Advisory, Rough bar conditions
  expected. For the Gale Warning, seas 18 to 23 ft at 14 seconds
  and southwest winds 25 to 35 kt with gusts up to 45 kt 
  expected.

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...Small Craft Advisory, until 5 AM PDT Saturday. Gale 
  Warning, from 5 AM Saturday to 2 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Ebb current of 5.3 kt at 649 PM Friday.
  Seas 11 to 13 ft. Ebb current of 2.7 kt at 717 AM Saturday. Seas
  12 to 14 ft. Ebb current of 5.02 kt at 721 PM Saturday. Seas 18
  to 22 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ251>253-251315-
/O.EXP.KPQR.GL.W.0020.000000T0000Z-251024T2100Z/
/O.EXT.KPQR.SE.W.0018.000000T0000Z-251025T1000Z/
/O.UPG.KPQR.GL.A.0013.251025T1200Z-251026T0600Z/
/O.NEW.KPQR.GL.W.0021.251025T1000Z-251025T1900Z/
/O.NEW.KPQR.SR.A.0003.251025T1900Z-251026T0600Z/
Coastal waters from Cape Shoalwater WA to Cape Falcon OR out
10 NM-
Coastal waters from Cape Falcon to Cape Foulweather OR out 10 NM-
Coastal waters from Cape Foulweather to Florence OR out 10 NM-
208 PM PDT Fri Oct 24 2025

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY...
...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 12 to 15 ft at 15 seconds and south winds 15 to 25 kt with
  gusts up to 30 kt. For the Gale Warning, seas 11 to 16 ft at 11
  seconds and south winds 25 to 35 kt with gusts up to 45 kt 
  expected. For the Storm Watch, seas 22 to 27 ft at 14 seconds 
  and southwest winds 30 to 40 kt with gusts up to 50 kt possible.

* WHERE...Inner Coastal Waters from Cape Shoalwater to Florence 
  out 10 NM.

* WHEN...Hazardous Seas Warning, until 3 AM PDT Saturday. Gale 
  Warning, from 3 AM to noon PDT Saturday. Storm Watch, from 
  Saturday afternoon through Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Watch is issued when the risk of storm force winds of
48 to 63 knots has significantly increased, but the specific
timing and/or location is still uncertain.  It is intended to
provide additional lead time for mariners who may wish to
consider altering their plans.

&&

$$

PZZ271>273-251315-
/O.EXT.KPQR.SE.W.0018.000000T0000Z-251025T1000Z/
/O.UPG.KPQR.GL.A.0013.251025T1200Z-251026T0600Z/
/O.NEW.KPQR.GL.W.0021.251025T1000Z-251025T1900Z/
/O.NEW.KPQR.SR.A.0003.251025T1900Z-251026T0600Z/
Waters from Cape Shoalwater WA to Cape Falcon OR from 10 to 60 NM-
Waters from Cape Falcon to Cape Foulweather OR from 10 to 60 NM-
Waters from Cape Foulweather to Florence OR from 10 to 60 NM-
208 PM PDT Fri Oct 24 2025

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY...
...STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 12 to 15 ft at 14 seconds and southwest winds 15 to 25 kt
  with gusts up to 30 kt. For the Gale Warning, seas 13 to 17 ft
  at 11 seconds and south winds 25 to 35 kt with gusts up to 45 
  kt expected. For the Storm Watch, seas 20 to 25 ft at 14 seconds
  and west winds 30 to 40 kt with gusts up to 55 kt possible.

* WHERE...Outer Coastal Waters from Cape Shoalwater to Florence 
  10 to 60 NM offshore.

* WHEN...Hazardous Seas Warning, until 3 AM PDT Saturday. Gale 
  Warning, from 3 AM to noon PDT Saturday. Storm Watch, from 
  Saturday afternoon through Saturday evening.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Watch is issued when the risk of storm force winds of
48 to 63 knots has significantly increased, but the specific
timing and/or location is still uncertain.  It is intended to
provide additional lead time for mariners who may wish to
consider altering their plans.

&&

$$


For more information from the National Weather Service, visit:
https://www.weather.gov/portland/marine
2 follow-up statements
757 
WHUS76 KPQR 250932
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
232 AM PDT Sat Oct 25 2025

PZZ251>253-271>273-260300-
/O.CAN.KPQR.SE.W.0018.000000T0000Z-251025T1000Z/
/O.EXT.KPQR.GL.W.0021.251025T0932Z-251025T1900Z/
/O.UPG.KPQR.SR.A.0003.251025T1900Z-251026T0600Z/
/O.NEW.KPQR.SR.W.0004.251025T1900Z-251026T0600Z/
Coastal waters from Cape Shoalwater WA to Cape Falcon OR out
10 NM-
Coastal waters from Cape Falcon to Cape Foulweather OR out 10 NM-
Coastal waters from Cape Foulweather to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cape Falcon OR from 10 to 60 NM-
Waters from Cape Falcon to Cape Foulweather OR from 10 to 60 NM-
Waters from Cape Foulweather to Florence OR from 10 to 60 NM-
232 AM PDT Sat Oct 25 2025

...GALE WARNING NOW IN EFFECT UNTIL NOON PDT TODAY...
...STORM WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING...

* WHAT...For the Gale Warning, seas 12 to 16 ft at 15 seconds 
  and south winds 25 to 35 kt with gusts up to 45 kt. For the 
  Storm Warning, seas 25 to 30 ft at 14 seconds and southwest 
  winds 35 to 45 kt with gusts up to 55 kt expected.

* WHERE...Coastal Waters from Cape Shoalwater to Florence out 60 
  NM.

* WHEN...Gale Warning, until noon PDT today. Storm Warning, from 
  noon today to 11 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port, or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions, and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

PZZ210-260300-
/O.CAN.KPQR.SC.Y.0122.000000T0000Z-251025T1200Z/
/O.EXT.KPQR.GL.W.0021.251025T0932Z-251025T1900Z/
/O.NEW.KPQR.SR.W.0004.251025T1900Z-251026T0600Z/
Columbia River Bar-
232 AM PDT Sat Oct 25 2025

...GALE WARNING NOW IN EFFECT UNTIL NOON PDT TODAY...
...STORM WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS
EVENING...

* WHAT...For the Gale Warning, seas 13 to 14 ft at 14 seconds 
  and south winds 25 to 35 kt with gusts up to 45 kt. For the 
  Storm Warning, seas 23 to 28 ft at 13 seconds and southwest 
  winds 35 to 45 kt with gusts up to 55 kt expected.

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...Gale Warning, until noon PDT today. Storm Warning, from 
  noon today to 11 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...First Ebb current of 2.7 kt at 717 AM
  Saturday. Seas 14 to 16 ft. Second Ebb current of 5.02 kt at 721
  PM Saturday. Seas 26 to 28 ft. Third Ebb current of 2.32 kt at 
  754 AM Sunday. Seas 23 to 25 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port, or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions, and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$


For more information from the National Weather Service, visit:
https://www.weather.gov/portland/marine
458 
WHUS76 KPQR 251903
MWWPQR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Portland OR
1203 PM PDT Sat Oct 25 2025

PZZ251>253-271>273-260600-
/O.EXP.KPQR.GL.W.0021.000000T0000Z-251025T1900Z/
/O.CON.KPQR.SR.W.0004.000000T0000Z-251026T0600Z/
Coastal waters from Cape Shoalwater WA to Cape Falcon OR out
10 NM-
Coastal waters from Cape Falcon to Cape Foulweather OR out 10 NM-
Coastal waters from Cape Foulweather to Florence OR out 10 NM-
Waters from Cape Shoalwater WA to Cape Falcon OR from 10 to 60 NM-
Waters from Cape Falcon to Cape Foulweather OR from 10 to 60 NM-
Waters from Cape Foulweather to Florence OR from 10 to 60 NM-
1203 PM PDT Sat Oct 25 2025

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Seas 25 to 30 ft at 14 seconds and west winds 30 to 40 
  kt with gusts up to 50 kt.

* WHERE...Coastal Waters from Cape Shoalwater to Florence out 60 
  NM.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port, or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions, and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

PZZ210-260600-
/O.EXP.KPQR.GL.W.0021.000000T0000Z-251025T1900Z/
/O.CON.KPQR.SR.W.0004.000000T0000Z-251026T0600Z/
Columbia River Bar-
1203 PM PDT Sat Oct 25 2025

...STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Seas 23 to 28 ft at 13 seconds and southwest winds 35 
  to 40 kt with gusts up to 50 kt.

* WHERE...In the Main Channel of the Columbia River Bar.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Very strong winds will cause hazardous seas which
  could capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...General 12 to 17 ft subsiding to 9 ft
  Sunday evening. First ebb current of 5.02 kt at 721 PM Saturday.
  Seas 12 to 17 ft. Second ebb current of 2.32 kt at 754 AM 
  Sunday. Seas 12 to 15 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port, or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions, and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$


For more information from the National Weather Service, visit:
https://www.weather.gov/portland/marine

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Oct 24, 11:15 AM PDT, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 24, 11:15 AM PDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Portland OR
1115 AM PDT Fri Oct 24 2025

Updated Aviation discussion

.SYNOPSIS...Active and wet weather begins across the region
as the first of repeated frontal systems bring rounds of
precipitation to the Northwest. A moderate Atmospheric River
will bring periods of moderate to heavy rain and gusty south
winds Friday into Saturday. Breezy and wet weather continues
through the remainder of the weekend, with a brief period of
calmer conditions expected towards the start of next week.

&&

.DISCUSSION...Now through Thursday...Upper-level troughing over
the Gulf of Alaska will see repeated shortwave impulses track
over the Pacific Northwest through the weekend. An initial
moderate atmospheric river, currently extending southwest from
Vancouver Island, will track across the region ahead of a potent
cold front through much of Friday. Expect steady moderate to
locally heavy rainfall and breezy winds across the region for
much of the day. Given the overall timing and amount of
precipitation, nuisance flooding of urban, low- lying, and other
poor-drainage areas will be possible from noon Friday through
very early Saturday morning. There is a 15% chance that hourly
rainfall rate could exceeds 0.5" Friday afternoon and evening,
and those rates could support more severe urban flooding. A
tightening pressure gradient will also see winds ramp up tonight
with gusts out of the south/southwest around 30 mph along the
I-5 corridor, and to 40-45 mph along the coast. In the windiest
scenario (about 10% likelihood), maximum gusts Friday reach 40
mph inland and 55 mph along the coast.

Another surface low will rapidly deepen west of the mouth of
the Columbia River before moving inland near the northwestern
tip of the Olympic Peninsula. This system will bring additional
rain Saturday into Sunday morning, while also supporting an
even tighter pressure gradient and therefore stronger southerly
winds. Maximum gusts will most likely reach around 40 mph inland
and near 50 mph along the coast. It should be noted that some
ensemble members continue to show the possibility of the low
being stronger as well as taking a track that would bring it
much closer to OR/WA southern track and yielding wind gusts
reaching around 50 mph inland and 60-65 mph along the coast.
Forecast soundings along the central Oregon coast show well-
mixed lower levels, which along with surface temperatures
unlikely to fall below ocean temperatures in the mid 50s, will
promote abundant overturning as low-level flow nears the coast.
Sting jet winds of some 60-75 kt only a few thousand feet above
the surface may have an easier time mixing down to the surface
than numerical guidance currently suggests. Therefore have
upgraded the High Wind Watch to a High Wind Warning for the
Tillamook, Lincoln, and Lane County coasts from 8 AM through 11
PM Saturday. Strong, gusty winds may result in downed trees or
limbs and/or power outages. Both along the coast and inland,
additional leaf litter may also restrict storm water drainage,
exacerbating potential urban flooding concerns, detailed below.

From these two systems, 72-hour rainfall totals through Saturday
night will most likely be 1.75-2.50" along the I-5 corridor,
2.00-3.50" in the Cascades, and 2.50-4.25" along the coast and
Coast Range. There is therefore very high confidence, 90-95%,
that rainfall totals will exceed 1.50" everywhere west of the
Cascade crest, while the wettest scenarios could see 4.00-6.00"
in areas of higher terrain. Luckily, rivers remain near their
annual minimum flow, and even these large rainfall amounts
should be able to run off without any widespread flooding
concerns.

In addition to the rain, colder air is expected to start
entering into the forecast on Saturday. 850 mb temperatures
start around 0C and slowly drop towards -2C. This will result in
snow levels starting to drop towards 3500-4000 ft for the
Cascades. So, given the QPF expected along with the cold air,
have issued a Winter Weather Advisory for elevations above 3500
ft. Total snow accumulations of 6 to 10 inches are expected,
with accumulations of 12 inches or more above 5500 ft. Winds
also will be gusting as high as 40 mph. A third, weaker area of
low pressure will move onshore in southwestern Oregon on Sunday,
reinvigorating precipitation chances across the CWA. Travelers
should be prepared for winter driving conditions, and recreators
at high elevations should expect more significant accumulations
and related impacts. Transient shortwave ridging may allow for
a brief drier period late Monday into Tuesday, before the parade
of systems over the Gulf of Alaska resumes later in the week.
/42-36

&&

.AVIATION...Moist, southwesterly flow aloft as an upper level
trough pushes a strong front across the area today. Moderate to
heavy rainfall will likely produce reduced visibilities of 3-5 SM
as the main frontal band moves across NW Oregon through this
afternoon. Generally expect CIGs to range between MVFR to low-end
VFR. Breezy SSW winds at 2000 ft AGL may also produce wind gusts
of 20-30 kt at the surface. The front is expected to push through
and exit the area from west to east between 00-03z this evening,
followed by scattered showers through 06z Saturday. Guidance shows
high confidence of predominately VFR conditions through at least
12z Saturday. The next round of rain is expected to push onshore
around 12z Saturday morning and quickly spread inland. VFR
conditions are still most likely to continue, but heavier showers
are likely to reduce visibility at times.

KPDX AND APPROACHES...Expect a mix of MVFR and VFR conditions as a
front moves across the area through this afternoon. Heavier
rainfall rates will bring reduced visibility to 3-5SM through
around 02z Saturday. CIGs are generally expected to hover around
FL025-FL045. Southerly winds with gusts up to 25 kt possible
today. The front is expected to exit the area by 02z this evening,
with decreasing showers through tonight. The next frontal system
will bring increasing rain around 12-14z Saturday morning with a
30% chance of MVFR conditions, mainly due to reduced visibility
with heavier rain showers. /DH

&&

.MARINE...The arrival of a frontal boundary this morning kicks
off an active weather pattern through the weekend with high
confidence in an elevated seas and strong/gusty winds at times. A
Gale Warning is in effect across the inner and outer waters this
morning thanks to the previously mentioned front with gusts around
35-40 kt expected until the early afternoon hours after which
point these winds weaken. As winds begins to decrease, combined
seas are anticipated to continue to sit in the 14-17 ft range at
14-15 seconds which prompted the issuance of a Hazardous Seas
Warning through Friday afternoon through Friday night.

Our focus then shifts to a rather robust system slated to arrive
on Saturday bringing another round of strong Gale Force winds or
higher to all waters. This weather system will almost certainly be
stronger than the first frontal boundary arriving today (Friday),
with high-end Gales and a 20-30% chance of Storm force wind
gusts, especially across all inner waters focused around Saturday
afternoon into Saturday night with isolated gusts up to 55 kt
possible. Also, zones PZZ272 and PZZ271 could see isolated gusts
up to 55 kt as well given the potential track of this low. These
winds combining with a very high westerly swell, will result in
wave heights building towards 20-25 ft by Saturday afternoon and
persisting into Sunday morning. By Sunday afternoon, seas are
expected to start slowly subsiding towards 15-18 ft and continue
to slowly subside towards 9-12 ft through Monday and Monday night.
However, guidance does hint at the arrival of additional weather
systems mid to late week which could push combined seas back into
the mid to upper teens and usher in another round of impactful
winds./42-99

&&

.BEACH HAZARDS...A Beach Hazards Statement remains in effect
across the northern/central Oregon coast today in addition to a
High Surf Advisory along the south Washington coast through
Friday as a long period, west-northwesterly swell brings a high
threat for sneaker waves. Razor clam diggers at the coast will
need to exercise extreme caution. Sneaker waves can run up
significantly farther on a beach than normal, including over
rocks, logs, and jetties. Sneaker waves can suddenly knock people
off of their feet and quickly pull them into the ocean which may
lead to serious injury or drowning. Caution should be used when in
or near the water. Always keep an eye on the waves, and be
especially watchful of children and pets. Remember, never turn
your back on the ocean!

An additional High Surf Advisory has been issued for the Northern
and Central Oregon Coast. Elevated seas of 20-25 ft could result
in breakers of 30 ft along the beach.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...

OR...High Wind Warning from 5 AM to 11 PM PDT Saturday for ORZ101>107.

     High Surf Advisory from 11 AM Saturday to 5 AM PDT Sunday for
     ORZ101>103.

     Wind Advisory from 5 AM to 11 PM PDT Saturday for ORZ108>118-
     123>125.

     Winter Weather Advisory from 11 AM Saturday to 5 AM PDT Monday
     for ORZ126>128.

WA...High Wind Warning from 5 AM to 11 PM PDT Saturday for WAZ201>203.

     Wind Advisory from 5 AM to 11 PM PDT Saturday for WAZ204>208.

     Winter Weather Advisory from 11 AM Saturday to 5 AM PDT Monday
     for WAZ211.

PZ...Gale Warning until 2 PM PDT this afternoon for PZZ210-251>253.

     Hazardous Seas Warning from 2 PM this afternoon to 5 AM PDT
     Saturday for PZZ210-251>253.

     Gale Watch from late tonight through Saturday evening for PZZ210-
     251>253-271>273.

     Gale Warning until 11 AM PDT this morning for PZZ271>273.

     Hazardous Seas Warning until 5 AM PDT Saturday for PZZ271>273.
&&

www.weather.gov/portland

Interact with us via social media:
www.facebook.com/NWSPortland
x.com/NWSPortland

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 5:34 PM PDTHazardous Seas WarningPQR33 hr
Oct 24, 1:50 AM PDTGale WatchPQR12 hr
Oct 24, 1:50 AM PDTHigh Wind WarningPQRBenton, Clatsop, Columbia, Lane, Lincoln, Polk and 3 more44 hr
Oct 24, 1:50 AM PDTHigh Surf AdvisoryPQRClatsop, Lane, Lincoln, Tillamook51 hr
Oct 24, 1:50 AM PDTWinter Weather AdvisoryPQRClackamas, Hood River, Lane, Linn, Marion, Multnomah3 days
Oct 24, 1:10 PM PDTWind AdvisoryPQRBenton, Clackamas, Columbia, Lane, Linn, Marion and 4 more33 hr
Oct 24, 2:08 PM PDTSmall Craft AdvisoryPQR12 hr
Oct 24, 2:08 PM PDTStorm WatchPQR12 hr

Nearby

Gale Warnings in Oregon, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.